Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular periods due to hormonal imbalance, Pelvic ultrasound - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1357 Questions
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Are you with me?
User :   hi good morning sir
User :   hi sir
Doctor :   Good Morning
Doctor :   Proceed with your query
User :   iam having periods problem since last 1 year
Doctor :   Ok
Doctor :   Can you mention your age?
User :   22
Doctor :   Ok
Doctor :   Did you get yourself examined?
Doctor :   Did you use any medicines for this?
User :   no
User :   not yet
Doctor :   Ok
User :   i mean 3 months for a while iam getting periods
Doctor :   Are you having every day or irregularly?
Doctor :   Ok
User :   i have so much fear about this problem
Doctor :   I suggest that you get an Ultrasound Pelvis done for this, there is nothing to worry about,
Doctor :   It is probably a hormonal imbalance
User :   what would be your suggestion for this problem
Doctor :   You will have to use hormonal medicines as prescribed by your Gynec for a few months for it
Doctor :   to be corrected.
Doctor :   Meanwhile if you are overweight or recently gained weight
Doctor :   Then try to reduce your weight
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor